Spectral stability estimates of neumann divergence form elliptic operators

Research output: Contribution to journalArticlepeer-review

Abstract

We study spectral stability estimates of elliptic operators in divergence form -div[A(w)rg(w)] with the Neumann boundary condition in domains Ω C which satisfy the quasihyperbolic boundary condition. This class of domains includes Lipschitz domains, Hölder singular domains and some fractal type domains like snowakes. The suggested method is based on connections of quasiconformal mappings and Sobolev spaces with applications to the Poincare type inequalities.

Original languageEnglish
Pages (from-to)131-147
Number of pages17
JournalMathematical Reports
Volume23
Issue number1-2
StatePublished - 1 Jan 2021

Keywords

  • Elliptic equations
  • Quasiconformal mappings
  • Sobolev spaces

Fingerprint

Dive into the research topics of 'Spectral stability estimates of neumann divergence form elliptic operators'. Together they form a unique fingerprint.

Cite this